# SDR COMA0660477

- Difficulty date: August 6, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 16,570 hours, 14,236 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5581 - AFTER TAKEOFF FROM BGR RECEIVED A LANDING GEAR DISAGREE WARNING MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  SERVICED THE NLG WITH NITROGEN.
